Asymptotics for the painlevé II equation

P. A. Deift, X. Zhou

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)277-337
Number of pages61
JournalCommunications on Pure and Applied Mathematics
Volume48
Issue number3
DOIs
StatePublished - 1995

Fingerprint

Painlevé

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Asymptotics for the painlevé II equation. / Deift, P. A.; Zhou, X.

In: Communications on Pure and Applied Mathematics, Vol. 48, No. 3, 1995, p. 277-337.

Research output: Contribution to journalArticle

@article{971054b43f92456da9b1bda47e76baa7,
title = "Asymptotics for the painlev{\'e} II equation",
author = "Deift, {P. A.} and X. Zhou",
year = "1995",
doi = "10.1002/cpa.3160480304",
language = "English (US)",
volume = "48",
pages = "277--337",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - Asymptotics for the painlevé II equation

AU - Deift, P. A.

AU - Zhou, X.

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=84990647031&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990647031&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160480304

DO - 10.1002/cpa.3160480304

M3 - Article

VL - 48

SP - 277

EP - 337

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -